Items where Author is "Böröczky, Károly, (ifj.)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Böröczky, Károly, (ifj.), Fodor, Ferenc: The L-p dual Minkowski problem for p > 1 and q > 0.
JOURNAL OF DIFFERENTIAL EQUATIONS, 266 (12). pp. 7980-8033. ISSN 0022-0396 (2019)

Böröczky, Károly, (ifj.), Fodor, Ferenc, Hug, Daniel: Strengthened volume inequalities for L_p zonoids of even isotropic measures.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371 (1). pp. 505-548. ISSN 0002-9947 (2019)

Böröczky, Károly, (ifj.), Fodor, Ferenc: Foreword.
ACTA MATHEMATICA HUNGARICA, 155 (1). pp. 1-2. ISSN 0236-5294 (2018)

This list was generated on 2021. január 17. 23:59:32 CET.